Fixed Point Results on a Class of Generalized Metric Spaces
dc.authorid | KARAPINAR, ERDAL/0000-0002-6798-3254 | |
dc.authorid | Aydi, Hassen/0000-0003-4606-7211 | |
dc.authorid | Lakzian, Hosein/0000-0003-3936-8796 | |
dc.authorscopusid | 23093040500 | |
dc.authorscopusid | 16678995500 | |
dc.authorscopusid | 54393216400 | |
dc.authorwosid | KARAPINAR, ERDAL/H-3177-2011 | |
dc.authorwosid | Aydi, Hassen/A-3577-2015 | |
dc.authorwosid | Lakzian, Hosein/GMX-2061-2022 | |
dc.contributor.author | Aydi, Hassen | |
dc.contributor.author | Karapinar, Erdal | |
dc.contributor.author | Lakzian, Hossein | |
dc.contributor.other | Mathematics | |
dc.date.accessioned | 2024-07-05T14:28:21Z | |
dc.date.available | 2024-07-05T14:28:21Z | |
dc.date.issued | 2012 | |
dc.department | Atılım University | en_US |
dc.department-temp | [Aydi, Hassen] Univ Sousse, Inst Super Informat & Technol Commun Hammam Souss, Route GP1, H Sousse 4011, Tunisia; [Karapinar, Erdal] Atilim Univ, Dept Math, TR-06836 Ankara, Turkey; [Lakzian, Hossein] Payame Noor Univ, Dept Math, Tehran 193954697, Iran | en_US |
dc.description | KARAPINAR, ERDAL/0000-0002-6798-3254; Aydi, Hassen/0000-0003-4606-7211; Lakzian, Hosein/0000-0003-3936-8796 | en_US |
dc.description.abstract | Brianciari ('A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces,' Publ. Math. Debrecen 57 (2000) 31-37) initiated the notion of the generalized metric space as a generalization of a metric space in such a way that the triangle inequality is replaced by the 'quadrilateral inequality,' d(x, y) <= d(x, a) + d(a, b) + d(b, y) for all pairwise distinct points x, y, a, and b of X. In this paper, we establish a fixed point result for weak contractive mappings T : X -> X in complete Hausdorff generalized metric spaces. The obtained result is an extension and a generalization of many existing results in the literature. | en_US |
dc.identifier.citationcount | 23 | |
dc.identifier.doi | 10.1186/2251-7456-6-46 | |
dc.identifier.issn | 2008-1359 | |
dc.identifier.issn | 2251-7456 | |
dc.identifier.issue | 1 | en_US |
dc.identifier.scopus | 2-s2.0-85119482531 | |
dc.identifier.scopusquality | Q2 | |
dc.identifier.uri | https://doi.org/10.1186/2251-7456-6-46 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14411/358 | |
dc.identifier.volume | 6 | en_US |
dc.identifier.wos | WOS:000215738200046 | |
dc.identifier.wosquality | Q1 | |
dc.institutionauthor | Karapınar, Erdal | |
dc.language.iso | en | en_US |
dc.publisher | Springer Heidelberg | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.scopus.citedbyCount | 32 | |
dc.subject | Fixed point | en_US |
dc.subject | Contractive type mapping | en_US |
dc.subject | Generalized metric spaces | en_US |
dc.title | Fixed Point Results on a Class of Generalized Metric Spaces | en_US |
dc.type | Article | en_US |
dc.wos.citedbyCount | 28 | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 69e25f84-afec-4c79-a19a-1e7811d90143 | |
relation.isAuthorOfPublication.latestForDiscovery | 69e25f84-afec-4c79-a19a-1e7811d90143 | |
relation.isOrgUnitOfPublication | 31ddeb89-24da-4427-917a-250e710b969c | |
relation.isOrgUnitOfPublication.latestForDiscovery | 31ddeb89-24da-4427-917a-250e710b969c |